Aa
A
A
A
Close
Celiac Disease Community
882 Members
Avatar universal

Problems with gluten in medications

Ok so I'm taking antibiotics for trichomoniasis and they are killing me, I mean i feel terrible, I don't know what to do, I don't tollerate gluten and the pills have it, I was doing ok for the first three days but I started to feel bad yesterday,  I don't know if I should discontinue the treatment because the bacteria can then become resistant to the meds and is gonna be worse, maybe Im gonna have to finish it, ¿what do you think? I haven't been able to find the injected variant of metronidazole so I'm stuck with these pills apparently, ¿can I accelerate the treatment by taking a higher dose? Thank you for your answer, don't feel shy to answer, any answer is welcome.
3 Responses
1340994 tn?1374193977
Antibiotics can make me feel terrible, especially Cipro.  I hear Cipro sometimes has gluten in it.  I don't know about metronidazole.  

Once you finish it you can take a prebiotic (gluten-free of course) to recover sooner.  
Avatar universal
Thank you, I didn't know about the prebiotics.
Avatar universal
I always tell my doctor i need something without gluten. if u ask the pharmacist he/she should be able to give u a list of GF pills. It helped me i brought that to my appointments and helped the doctor give me meds. :)
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem